# SDR GUUA94352011209A

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 27,710 hours, 32,766 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT, DISCOVERED LT EMERGENCY EXIT DOOR DIFFICULT TO OPEN.  LUBRICATED LT EMERGENCY EXIT DOOR. OPS CHECK GOOD.
